# SDR N6WA2014111202

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 26,110 hours, 18,780 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MSG.  INSPECTED DRAIN TRAPS & PERFORMED OPERATIONS TEST OF STALL SYS IAW AMM 27-35-01.  NO DEFECTS NOTED.
